# SDR SWIA2023020024

- Difficulty date: February 24, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 39,336 hours, 36,425 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPTMENT BAY JUST AFT OF PRESSURE BULKHEAD LH OUTBD BETWEEN FS 621-625 APPROX WL 106 CLIP FOR INTERCOSTAL IN LINTEL REPAIR HAS A POSSIBLE CRACK       (C-CHECK RO 3/7/2023)    REMOVED AND REPLACED CLIP REF CRJ 200 SRM 51-42-06, AND DWG 601-35012 , REV-D, AFT EQUIPTMENT BAY JUST AFT OF PRESSURE BULKHEAD LH OUTBD BETWEEN FS 621-625 APPROX WL 106 COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337 FORM
